# SDR CALA2018102702197

- Difficulty date: October 26, 2018
- Submitted: October 27, 2018
- Operation: Air carrier
- Aircraft: N73278
- Make and model: Boeing 737824
- Aircraft serial: 31596
- Aircraft time: 50,359 hours, 17,526 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 143A3221
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RE-EVALUATION OF DENT AT STA 500C+5IN STR 20L. FOUND ALSO THE STRINGER DENTED ON SAME LOCATION, NO DENT PERMITTED AT ATTACH AREA OF STRINGER. FOUND TO BE OUT OF LIMITS AS PER REF SRM 53-00-03. CUTOUT DAMAGE SECTION FAB REPAIR SPLICE REPAIR AND INSTALLED AT STA 500B+15 TO STA 500C+15 AS PER REF SRM 53-00-03 REPAIR 1 FIG 205 STRINGER 20L. CAT A REPAIR NO FURTHER ACTION REQUIRED.
